# SDR SWIA200210739

- Difficulty date: March 14, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 1,105 hours, 831 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 5332D1005
- Part serial: 142
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 26 hours, 15 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAP HALF SPEED STATUS MESSAGE ILLUMINATED AFTER EXTENDING FLAPS.  REMOVED AND REPLACED LEFT PDU IAW CRJ MM 27-52-01.  OPS CHECK OF HALF SPEED CHECKS GOOD.
